Global Stability of Pseudo Almost Periodic Solutions for a Nicholson’s Blowflies Model with a Harvesting Term
This paper is concerned with a non-autonomous delayed Nicholson’s blowflies model with a linear harvesting term. Under proper conditions, by suing the exponential dichotomy theory and fixed point theorem, we employ a novel argument to establish a criterion on the global exponential stability of positive pseudo almost periodic solutions of the model. The obtained result complements with some existing ones.
KeywordsNicholson’s blowflies model Linear harvesting term Positive pseudo almost periodic solution Global exponential stability
Mathematics Subject Classification (2010)34C25 34K13 37N40
The authors would like to express their sincere appreciation to the referees for their helpful comments in improving the presentation and quality of the paper. This research was completed with the support of “The Scientific and Technological Research Council of Turkey”, (2221—Fellowships for Visiting Scientists and Scientists on Sabbatical Leave—2013/12.period), while the corresponding author was a visiting scholar at Yüzüncü Yıl University, Van, Turkey.
- 9.Jiang, A.: Global exponential stability of periodic solutions for a Nicholson’s blowflies model with a linear harvesting term. Appl. Math. Inf. Sci. 8, 1–7 (2014)Google Scholar
- 22.Zhao, W., Zhu, C., Zhu, H.: On positive periodic solution for the delay Nicholson’s blowflies model with a harvesting term. Appl. Math. Model. 36, 3335–3340Google Scholar